How to get rid of the black on my teeth with out caps? (Photo)
Doctor Answers 1
Dark teeth thoughts
I agree that, based on this photo, you appear highly suspicious for medication-related darkening of the teeth. Tetracycline will darken teeth in this fashion, for example. Usually, though, we don't see this in people who take tetracycline-type antibiotics after age 10. Have your teeth been dark since you were a child?
If this is tetracycline-type staining, your best bet is to find a dentist who does KOR Whitening. This should help substantially, and it's great because it's non-invasive. Veneers and crowns are also an option . . . but I'd sure try the KOR first. Hope this helps and good luck!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.